# SDR 2022F00432

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: General aviation
- Aircraft: N610QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0161
- Aircraft time: 3,942 hours, 2,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 354-440
- Part time: 3,942 hours, 2,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON FASTENER LOCATION FS 354.41, 440.81, AND 375.65 ON FUSELAGE CENTER SUPPORT FARING. ACCOMPLISHED NJA 680A  EO WC NO C68-53-0003_1 REV. 0 DATED FEB 15, 2019 LATITUDE LH/RH CENTER FAIRING SUPPORT SPLICE STRAP REPAIR.
